MathSciNet Relay Station
MathSciNet bibliographic data
MR2733074 55P35 (16W70 55P40 55U35)
Wu, J. The functor $A^{\min}$ for $(p-1)$-cell complexes and $EHP$ sequences. Israel J. Math. 178 (2010), 349–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement